MathSciNet Relay Station
MathSciNet bibliographic data
MR2130546 37G05 (34C20 37C10)
Iooss, Gérard; Lombardi, Eric Polynomial normal forms with exponentially small remainder for analytic vector fields. J. Differential Equations 212 (2005), no. 1, 1–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement